Ask an expert
Question

08 Nov 2011

STI
I had penile dicharge and went to the Dr last Friday. He gave me Xeramel 250mg tablets. Today I went to him again since I am still not feeling well. He insisted that I must finish the course even though still having discharge after three days of taking this tablets. Should I consult another Dr?
Answer 1,143 views
Expert
Sexologist
Sexologist

01 Jan 0001

It is a good idea to complete the course of antibiotics. If your condition has not improved after a few days of completing the medication, I would perhaps return to the doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.